# SDR USAA2009071391808

- Difficulty date: June 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001172
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT BS 303.9 BETWEEN S12L TO S14L.  REPAIRED FUSELAGE SKIN AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT BS 303.9 BETWEEN S12L TO S14L IAW US AIRWAYS EA 132483A.
